# SDR USAA2012111600008

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 54,608 hours, 20,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 520
- Condition: Faulty
- Location: Cabin
- Part time: 72,793 hours, 30,195 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY UNIT FOR OVERWING LEFT EMERGENCY EXIT LIGHTS FAULTING.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT OVERWING LEFT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-401.
